# SDR AALA202404117417

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,601 hours, 37,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHTS ON WHEN SWITCH IN ARM POSITION PERFORMED TSM 33-51-00-810-881-A FOUND SWITCH 4WL BAD. REPLACED SWITCH PER AMM 33-51-00.
